Alert archive / Virginia / Severe Thunderstorm Warnings in 2021

Severe Thunderstorm Warning 55, NWS Wakefield, VA

April 14, 20214 counties in Virginia

NWS Wakefield, VA issued this severe thunderstorm warning at Apr 14, 2021, 10:34 PM EDT for 4 counties in Virginia. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 14, 2021, 10:34 PM EDT (02:34 UTC)
Expired
Apr 14, 2021, 11:00 PM EDT
In force
26 min
Issued by
NWS Wakefield, VA
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

Counties City of Emporia, VA, Greensville County, VA, Southampton County, VA, Sussex County, VA

The radar

The Norfolk radar (KAKQ), 34 km from the middle of the area, began a volume at 02:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Roanoke, VA (KRNK), launched 00:00Z, 2.6 hours before the alert went out and 203 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Roanoke, VA at 00:00Z on 2021-04-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 15 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Roanoke, VA at 00:00Z on 2021-04-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -34 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
15 J/kg
Mixed-layer CIN
-25 J/kg
Mixed-layer LCL
1472 m above ground
0-6 km bulk shear
62 kt
0-1 km storm-relative helicity
-34 m²/s²
0-3 km storm-relative helicity
177 m²/s²
Significant tornado parameter
-0.0
Supercell composite
-0.3

Open this sounding in Storm Lab

The text

As transmitted.

913 
WUUS51 KAKQ 150234
SVRAKQ
VAC081-175-183-595-150300-
/O.NEW.KAKQ.SV.W.0055.210415T0234Z-210415T0300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Wakefield VA
1034 PM EDT Wed Apr 14 2021

The National Weather Service in Wakefield has issued a

* Severe Thunderstorm Warning for...
  Central Greensville County in southeastern Virginia...
  The City of Emporia in southeastern Virginia...
  Central Southampton County in southeastern Virginia...
  Southern Sussex County in southeastern Virginia...

* Until 1100 PM EDT.

* At 1034 PM EDT, severe thunderstorms were located along a line
  extending from Jarratt to near Green Plain to near Emporia, moving
  east at 50 mph.

  HAZARD...60 mph wind gusts and half dollar size hail.

  SOURCE...Radar indicated.

  IMPACT...Minor damage to vehicles is possible. Expect wind damage 
           to trees and powerlines.

* Severe thunderstorms will be near,
  Courtland, Boykins and Newsoms around 1100 PM EDT.

Other locations impacted by these severe thunderstorms include Adams
Grove, Gray, Grizzard, Lanes Corner, Yale, Fields Crossroads,
Lumberton, Emporia Reservoir, Worrell and Cowie Corner.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Please report severe weather by calling 757-899-2415, posting to the
NWS Wakefield Facebook page, or using Twitter @NWSWAKEFIELDVA.

&&

LAT...LON 3689 7700 3672 7705 3658 7713 3662 7764
      3675 7758 3689 7754
TIME...MOT...LOC 0234Z 275DEG 41KT 3683 7744 3675 7747 3664 7754 

HAIL...1.25IN
WIND...60MPH
 
$$

05
2 follow-up statements
053 
WWUS51 KAKQ 150247
SVSAKQ

Severe Weather Statement
National Weather Service Wakefield VA
1047 PM EDT Wed Apr 14 2021

VAC595-150257-
/O.CAN.KAKQ.SV.W.0055.000000T0000Z-210415T0300Z/
City of Emporia VA-
1047 PM EDT Wed Apr 14 2021

...THE SEVERE THUNDERSTORM WARNING FOR THE CITY OF EMPORIA IS
CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

LAT...LON 3689 7700 3672 7705 3658 7713 3661 7752
      3673 7748 3688 7747
TIME...MOT...LOC 0247Z 278DEG 36KT 3684 7732 3673 7733 3662 7740 

$$

VAC081-175-183-150300-
/O.CON.KAKQ.SV.W.0055.000000T0000Z-210415T0300Z/
Greensville VA-Southampton VA-Sussex VA-
1047 PM EDT Wed Apr 14 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM EDT
FOR EASTERN GREENSVILLE...SOUTHWESTERN SOUTHAMPTON AND SOUTHERN
SUSSEX COUNTIES...

At 1047 PM EDT, severe thunderstorms were located along a line
extending from near Sussex to 6 miles east of Green Plain to near
Claresville, moving east at 40 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to vehicles is possible. Expect wind damage to 
         trees and powerlines.

These severe storms will be near...
  Boykins around 1105 PM EDT.
  Courtland and Newsoms around 1110 PM EDT.

Other locations impacted by these severe thunderstorms include Adams
Grove, Gray, Grizzard, Yale, Lumberton, Worrell, Hilda, Owens, Dory
and Mason.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3689 7700 3672 7705 3658 7713 3661 7752
      3673 7748 3688 7747
TIME...MOT...LOC 0247Z 278DEG 36KT 3684 7732 3673 7733 3662 7740 

HAIL...1.00IN
WIND...60MPH
 
$$

05
308 
WWUS51 KAKQ 150253
SVSAKQ

Severe Weather Statement
National Weather Service Wakefield VA
1053 PM EDT Wed Apr 14 2021

VAC081-175-183-150303-
/O.EXP.KAKQ.SV.W.0055.000000T0000Z-210415T0300Z/
Greensville VA-Southampton VA-Sussex VA-
1053 PM EDT Wed Apr 14 2021

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN GREENSVILLE...
SOUTHWESTERN SOUTHAMPTON AND SOUTHERN SUSSEX COUNTIES WILL EXPIRE AT
1100 PM EDT...
            
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore, the warning will be allowed to expire.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Wakefield.

LAT...LON 3689 7700 3672 7705 3658 7713 3661 7752
      3673 7748 3688 7747
TIME...MOT...LOC 0253Z 275DEG 41KT 3684 7727 3673 7728 3662 7735 

$$

05

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wakefield, VA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 14, 3:20 PM EDT, 7 hours 14 minutes earlier.

Area forecast discussion, Apr 14, 3:20 PM EDT, 7 hours 14 minutes before
AREA FORECAST DISCUSSION
National Weather Service Wakefield VA
320 PM EDT Wed Apr 14 2021

.SYNOPSIS...
A frontal boundary will settle across the local area from the
north through this evening. Weak low pressure will track east
along this boundary this evening before moving out into the
Virginia Capes Thursday. The low will intensify as it slowly
moves northeast to a position off the New England coast Friday.
High pressure builds into the area over the weekend.

&&

.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
As of 235 PM EDT Wednesday...

A decent wx afternoon across the local area. Veil of AS crossing
the FA indicative of little convective potential attm. Also...as
expected...dew points remain slow to respond back through the
50s. Area of lgt SHRAs was passing through far nrn/NE locations
right now...w/ only ISOLD shras to the SW. Other than poss
ISOLD convection that may pop up...mainly over far srn/SE VA-NE
NC late this afternoon/early this evening...the bulk of the
rainfall will be along/NNW of weak lo pres tracking E across srn
VA/NC this evening/tonight. There could be ISOLD T and poss
locally heavy rainfall. Lo pres reaches the VA Capes late
tonight. Clouds and SHRAs are expected to linger after midnight.
Lows in the l50s N and NW to the u50s SE.

&&

.SHORT TERM /6 AM THURSDAY MORNING THROUGH SATURDAY/...
As of 235 PM EDT Wednesday...

Lo pres continues to move away from the coast Thu w/ a trough
approaching/crossing the region from the NW. Clouds and ISOLD-SCT
pcpn are expected to linger into the afternoon before clearing
begins. Highs from the m60s-around 70F.

Lo pres will swirl across New England Thu night into Sat. Other
than VRB clouds over NE portions...dry/cool NW flow and conditions
no worse than partly cloudy are expected. Lows Thu night in the
l-m40s...except u40s right along the immediate coast in SE VA-
NE NC. Highs Fri ranging through the 60s. Lows Fri night in the
l40s inland to mainly in the m-u40s at the coast. A slight
increase in cloudiness is expected by Sat afternoon as a weak
system approaches from the WSW. Still on the cool side...w/
highs in the 60s.

&&

.LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/...
As of 145 PM EDT Wednesday...

Suppressed nearly zonal flow aloft will dominate the pattern
through early next week. MJO fcst to steadily progress
(moderately) through phase 7 during this time period and that
generally signals cooler than normal conditions here in April.
One weak system w/ periods of clouds and poss light pcpn tracks
across the FA late in the weekend/early Mon then another one
possibly brings a CHC of pcpn again Tue or Wed. Generally
followed the blended guidance through the period. Highs mainly
in the 60s- l70s. Lows in the 40s-l50s.

&&

.AVIATION /19Z WEDNESDAY THROUGH MONDAY/...
As of 120 PM EDT Wednesday...

VFR conditions to start off the 18Z/14 TAF forecast period.
BKN-OVC AC/CI will continue to overspread the FA this afternoon
ahead of lo pres approaching from the W. SHRAs will be increasing
in coverage...mainly after 21-22Z/14...even ISOLD-SCT tstms
poss...mainly over srn/SE VA-NE NC. CIGs to lower through MVFR
to IFR this evening/tonight as lo pres and SHRAs track across
the FA. Lo pres will be slow to exit Thu resulting in lingering
clouds and SCT pcpn. IFR CIGs are expected to transition to MVFR
Thu morning and clearing will likely be slow through Thu afternoon.
Hi pres (and VFR conditions) return Fri- Sat.

&&

.MARINE...
As of 320 PM EDT Wednesday...

High pressure remains centered off of the Outer banks and will drift
further offshore through the afternoon and into the evening.
Meanwhile, low pressure over W NC/SW VA will move ENE through the
evening, tracking over the local waters late tonight into early
Thurs morning. A cold front will also approach the local waters from
the NW tonight.

Winds are generally SE 10 to 15 kt with gusts to 20 kts at the mouth
of the Bay. Waves are generally 1 to 2 ft (2 to 3 ft at the mouth of
the Bay) and seas are 3 to 4 ft in the northern waters and 4 ft in
the southern waters. Winds will increase to 15 to 20 kt with gusts
to 25 kt over the middle and southern Bay as well as the southern
coastal waters later this afternoon into this evening. Have started
the SCA from now until 10 PM to account for this. Waves will
increase to 3 to 4 ft and seas will increase to 4 ft. The southern
coastal waters may reach 5 ft early tonight, but confidence is too
low at this time to issue a SCA. In addition a line of strong
showers/thunderstorms will potentially impact portions of the Lower
Bay/James River and the southern coastal waters later this
afternoon/evening bringing the potential for gusty winds in excess
of 34 knots.

Low pressure and the cold front slide offshore later tonight into
Thursday morning with winds becoming NW 5 to 15 kt. Expect sub-SCA
winds from 10 PM tonight through Thursday. Winds increase again (NW
15 to 25 knots) Thursday night into Friday morning behind a
secondary cold front. SCAs will likely be needed for a majority of
the local waters for this surge (due to wind over the Bay and 5 ft
seas over the coastal waters). Elevated seas may linger for the
northern coastal waters into Fri afternoon. Calmer conditions are
expected late Friday into the weekend as weak high pressure builds
across the region.

&&

.HYDROLOGY...
Look for rising river levels across the Chowan basin and possibly
Appomattox basin over the next few days based on a QPF forecast
of 1-2 inches over the next 24 hrs and already elevated readings.

&&

.AKQ WATCHES/WARNINGS/ADVISORIES...
MD...None.
NC...None.
VA...None.
MARINE...Small Craft Advisory until 10 PM EDT this evening for ANZ631-
     632-634.

&&

SYNOPSIS...MPR
NEAR TERM...ALB
SHORT TERM...MPR
LONG TERM...ALB
AVIATION...ALB/MPR
MARINE...RMM
HYDROLOGY...
Hazardous weather outlook, Apr 14, 5:43 AM EDT, 16 hours 51 minutes before
Hazardous Weather Outlook
National Weather Service Wakefield VA
543 AM EDT Wed Apr 14 2021

MDZ021>025-VAZ048-064-075>078-083>086-099-100-509>512-517>522-150945-
Dorchester-Wicomico-Somerset-Inland Worcester-Maryland Beaches-
Fluvanna-Caroline-Westmoreland-Richmond-Northumberland-Lancaster-
New Kent-Gloucester-Middlesex-Mathews-Accomack-Northampton-
Western Louisa-Eastern Louisa-Western Hanover-Eastern Hanover-
Western King William-Eastern King William-Western King and Queen-
Eastern King and Queen-Western Essex-Eastern Essex-
543 AM EDT Wed Apr 14 2021

This Hazardous Weather Outlook is for southeast Maryland, central
Virginia, east central Virginia, eastern Virginia, north central
Virginia and southeast Virginia.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ012>017-030>032-102-VAZ060>062-065>069-079>082-087>090-092-093-
095>098-513>516-523>525-150945-
Northampton-Hertford-Gates-Pasquotank-Camden-Western Currituck-
Bertie-Chowan-Perquimans-Eastern Currituck-Prince Edward-Cumberland-
Goochland-Mecklenburg-Lunenburg-Nottoway-Amelia-Powhatan-Brunswick-
Dinwiddie-Prince George-Charles City-Greensville-Sussex-Surry-
James City-Southampton-Isle of Wight-Norfolk/Portsmouth-Suffolk-
Chesapeake-Virginia Beach-Western Chesterfield-
Eastern Chesterfield (Including Col. Heights)-
Western Henrico (Including the City of Richmond)-Eastern Henrico-
York-Newport News-Hampton/Poquoson-
543 AM EDT Wed Apr 14 2021

This Hazardous Weather Outlook is for northeast North Carolina,
central Virginia, east central Virginia, south central Virginia and
southeast Virginia.

.DAY ONE...Today and tonight.

Showers and thunderstorms are possible along and south of a frontal
boundary this afternoon and evening. A few of these storms may
contain strong or damaging wind gusts and hail. In addition, locally
heavy downpours may result in ponding of water on roadways as well
as minor flooding of low lying and poor drainage areas.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed later today.

In the hours before

Special weather statement, Apr 14, 8:20 PM EDT, 2 hours 14 minutes before
Special Weather Statement
National Weather Service Wakefield VA
820 PM EDT Wed Apr 14 2021

NCZ012>014-030-150045-
Hertford-Northampton-Bertie-Gates-
820 PM EDT Wed Apr 14 2021

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTH CENTRAL BERTIE...
NORTHEASTERN NORTHAMPTON...HERTFORD AND WESTERN GATES COUNTIES...

At 819 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Boykins to Rich Square. Movement was
east at 40 mph.

Wind gusts in excess of 40 mph and dime size hail are possible with
these storms.

Locations impacted include...
Ahoskie, Murfreesboro, Rich Square, Aulander, Gatesville, Chowan
University, Gates, Conway, Woodland, Winton, Cofield, Powellsville,
Harrellsville, Como, Roduco, Union, Severn, Askewville, Lasker and
Eagletown.

If you see lightning or hear thunder, you are at risk! Take shelter
indoors immediately. If you cannot find shelter in a building a
vehicle provides safety from lightning.

Strong wind gusts are possible with these storms. These wind gusts
are capable of knocking down tree limbs, small or weakened trees, and
blowing around trash cans, potted plants, lawn furniture, and other
light outdoor objects.

LAT...LON 3630 7734 3655 7718 3654 7664 3634 7675
      3635 7676 3608 7690
TIME...MOT...LOC 0019Z 274DEG 35KT 3653 7715 3630 7729

Poche
Local storm report, Apr 14, 8:40 PM EDT, 1 hour 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WAKEFIELD VA
840 PM EDT WED APR 14 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0834 PM     HAIL             RICH SQUARE             36.27N 77.29W
04/14/2021  E1.75 INCH       NORTHAMPTON        NC   PUBLIC

            PING PONG TO GOLF BALL HAIL.

&&

05
Special weather statement, Apr 14, 8:51 PM EDT, 1 hour 43 minutes before
Special Weather Statement
National Weather Service Wakefield VA
851 PM EDT Wed Apr 14 2021

NCZ013>017-030>032-VAZ096-097-150130-
Pasquotank-Hertford-Bertie-Camden-Gates-Perquimans-Western
Currituck-Chowan-Suffolk-Chesapeake-
851 PM EDT Wed Apr 14 2021

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN
PASQUOTANK...NORTHWESTERN CAMDEN...PERQUIMANS...NORTHEASTERN
BERTIE...SOUTHEASTERN HERTFORD...GATES...NORTHWESTERN CURRITUCK AND
CHOWAN COUNTIES...

At 850 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Gates to near Aulander. Movement was
east at 40 mph.

Wind gusts in excess of 40 mph and pea size hail are possible with
these storms.

Locations impacted include...
Elizabeth City, Ahoskie, Hertford, Winfall, Gatesville, Sunbury,
Ryland, South Mills, Chesapeake, Suffolk, Gates, Winton, Cofield,
Powellsville, Colerain, Harrellsville, Chapanoke, Tyner, Snug Harbor
and Roduco.

If you see lightning or hear thunder, you are at risk! Take shelter
indoors immediately. If you cannot find shelter in a building a
vehicle provides safety from lightning.

Strong wind gusts are possible with these storms. These wind gusts
are capable of knocking down tree limbs, small or weakened trees, and
blowing around trash cans, potted plants, lawn furniture, and other
light outdoor objects.

LAT...LON 3616 7705 3657 7685 3656 7612 3655 7611
      3606 7642 3602 7647 3601 7657 3606 7662
      3601 7669 3599 7669
TIME...MOT...LOC 0050Z 276DEG 34KT 3657 7683 3616 7706

Poche
Local storm report, Apr 14, 9:12 PM EDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WAKEFIELD VA
912 PM EDT WED APR 14 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0807 PM     TSTM WND DMG     GARYSBURG               36.45N 77.57W
04/14/2021                   NORTHAMPTON        NC   UTILITY COMPANY

            TREES DOWNED ALONG NC-46 NEAR GARYSBURG.
            POWER OUTAGE IN THE AREA.

&&

05
Local storm report, Apr 14, 9:14 PM EDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WAKEFIELD VA
914 PM EDT WED APR 14 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0910 PM     HAIL             ASKEWVILLE              36.11N 76.94W
04/14/2021  E2.75 INCH       BERTIE             NC   PUBLIC

            BETWEEN TENNIS AND BASEBALL SIZED HAIL IN
            ASKEWVILLE. NUMEROUS LARGE TREE LIMBS ALSO
            REPORTED DOWN.

&&

05
Special weather statement, Apr 14, 10:20 PM EDT, 14 minutes before
Special Weather Statement
National Weather Service Wakefield VA
1020 PM EDT Wed Apr 14 2021

VAZ087-088-092-150300-
Sussex-Southampton-Greensville-
1020 PM EDT Wed Apr 14 2021

...A LINE OF THUNDERSTORMS WITH HEAVY RAIN WILL AFFECT GREENSVILLE...
SOUTHAMPTON AND SUSSEX COUNTIES AND THE CITY OF EMPORIA...

At 1019 PM EDT, thunderstorms with heavy rain were located along a
line extending from Stony Creek to near Purdy to near Brunswick.
Movement was east at 30 mph.

Wind gusts in excess of 30 mph are possible with these storms.

Locations impacted include...
Franklin, Emporia, Courtland, Wakefield, Boykins, Dahlia, Purdy,
Sussex, Jarratt, Ivor, Newsoms, Stony Creek, Green Plain, Homeville,
Sedley, Radium, Barley, Claresville, Hunterdale and Capron.

Motorists should use extra caution in the vicinity of these storms.
Be prepared for rapid changes in weather and road conditions. Heavy
rain could cause ponding of water on roads, and possible minor
flooding of ditches and poor drainage areas.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike more than 10 miles away from a thunderstorm.
Seek a safe shelter inside a building or vehicle.

LAT...LON 3656 7776 3671 7765 3676 7766 3698 7742
      3699 7696 3694 7695 3699 7685 3696 7686
      3688 7682 3671 7695 3655 7718 3654 7732
TIME...MOT...LOC 0219Z 279DEG 26KT 3696 7742 3679 7756 3663 7781

05

The office that day

Everything else NWS Wakefield, VA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 14, 8:07 PM EDTSpecial Weather StatementAKQSouthampton, City of Franklin23 min
Apr 14, 10:20 PM EDTSpecial Weather StatementAKQGreensville, Southampton, Sussex, City of Emporia40 min
Apr 14, 11:15 PM EDTSpecial Weather StatementAKQIsle of Wight, City of Chesapeake, City of Norfolk, City of Portsmouth, City of Virginia Beach45 min
Apr 14, 11:33 PM EDTSpecial Weather StatementAKQCity of Franklin, City of Suffolk27 min
Apr 15, 3:19 AM EDTSmall Craft AdvisoryAKQ52 hr

Nearby

Severe Thunderstorm Warnings in Virginia, 2021Every severe thunderstorm warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.